# SDR DL72S992643

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225A
- Aircraft serial: 21291
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Control Valve
- Condition: Failed
- Location: Left Pack
- Component: 32167431
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST CABIN ALTITUDE WHILE CRUISING AT FLIGHT LEVEL 250.  LOSS OF CABIN PRESSURE PROCEDURES ACCOMPLISHED.  CHANGED LT PACK CONTROL VALVE PER MM, LEAKS CKS GOOD.
